# SDR ASAA2025071059299

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 31,242 hours, 10,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1676 FAILS OPS CHECK. GROUNDED - YES. REMOVED & REPLACED EMERGENCY LIGHT POWER SUPPLY M1676 S/N 134060, OPS TEST CHECKS GOOD IAW B737NG AMM 33-51-06.
